# SDR A6WA200100072

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,846 hours, 20,208 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: DON183A
- Condition: Burned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN COCKPIT, STRONGEST WHEN STARTING ENGINES.  MAINTENANCE REPLACED DC EXT POWER RECEPTACLE AND CURRENT LIMITER DUE TO BURNT TERMINALS ON PLUG.
